# SDR GXPA00016

- Difficulty date: June 10, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N179GA
- Make and model: Amd FALCON
- Aircraft serial: 100
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 11307AA
- Part serial: 112
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK SDF AFTER TAKEOFF DUE TO OIL PRESSURE GOING INTO RED LINE ON LT ENGINE.  REMOVED AND REPLACED TRIPLE INDICATOR GAUGE AND AIRCRAFT COMPLETED THE TRIP.  (X)
